# SDR FDEA201211093929

- Difficulty date: November 9, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 46,046 hours, 28,740 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SLIDE LIGHT BULB INOPERATIVE.  LAMPED R1 SLIDE LIGHT IAW MM 33-51-06-2-1.  OPS CHECKED NORMAL.  AC OK TO CONTINUE.
